Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

M. Gori

On a maximization problem for the convex hull of connected systems of segments

created by gori on 28 Jun 2005
modified on 27 Dec 2006


Accepted Paper

Inserted: 28 jun 2005
Last Updated: 27 dec 2006

Journal: Journal of Convex Analysis
Volume: 14
Number: 1
Pages: 49-68
Year: 2007


Fixed a set of finitely many segments in $R^d$ we look for a connected system of these segments whose convex hull has the greatest $d$-dimensional volume, solving the problem when $d$ and $d+1$ segments are considered. Some remarks about the analogous maximization problem on the set of the continuous and rectifiable curves with fixed length are also proposed.

Keywords: convex hull, system of segments

Credits | Cookie policy | HTML 5 | CSS 2.1